Diseases That Can Be Caused By Taking Sedatives?

Illustration of Diseases That Can Be Caused By Taking Sedatives?
Illustration: Diseases That Can Be Caused By Taking Sedatives? post.healthline.com

good afternoon doctor, sorry to disturb, I’m doing research about this for some interest. well, I want to know, what serious illnesses can be caused by taking sedatives? especially if you suddenly stop consumption after all this time dependence?

1 Answer:

Hello rvhka,


Thank you for the question.

Sedatives in the medical realm are called sedatives. There are many drugs that are classified as sedatives, for example:

Benzodiazepines, such as diazepam, alprazolam
Barbiturates, such as phenobarbital
Hypnotics, like zolpidem
Opioids, such as oxycodone, hydrocodone / acetaminophen, and so on

Depending on the type of drug in question, the side effects can also vary. But generally, long-term use of sedatives can cause addiction. Side effects of tranquilizers can be classified into 2, namely:

Short-term side effects, such as drowsiness, dizziness, blurred vision, impaired vision perception, slowed reflexes, slower breathing, difficulty focusing, difficulty remembering, difficulty speaking fluently
Long-term side effects, such as forgetfulness, weakness, fatigue, symptoms of depression or excessive anxiety, liver disorders, and withdrawal symptoms when suddenly stopped (such as excessive anxiety, difficulty sleeping, restlessness, irritability)

Therefore, all types of sedatives are not included in the free group, and their use must be carried out on the advice of a doctor or psychiatrist.


That's all our explanation. More information for your research needs, you should explore again by reading a lot of books or medical scientific journals.


I hope this helps.

: by

Related Question

The Nose Reddish And The Left Ear Hurts?

The Nose Reddish And The Left Ear Hurts?

(1 year ago)

Hello. I want to ask. I have a cold, sneeze, cough with phlegm. Quite a lot of snot every day, there are 10 / 11x snot in a day. But recently there was something strange, usually t...

Why Is The Top Of My Belly Button Turning Blue?

Why Is The Top Of My Belly Button Turning Blue?

(1 year ago)

good morning, i want to ask for the past few days I have seen a blue color on my stomach, above the belly button. and when I press a little pain. what is this about? thank you...

Big Nostril?

Big Nostril?

(1 year ago)

… I want to ask … how can I make my nostrils not too big … thank you …...

Leave a Reply

Your email address will not be published. Required fields are marked *